# SDR UPS05844263

- Difficulty date: March 19, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, EXTERIOR FRUSLAGE SKIN LT APROX. STA 1746 LONGERON 14 HAS TWO SMALL CRACKS ( APROX. .25 ) EXTENDING FROM FASTENER.     REPAIRED CRACKS IAW DC-8 SRM 53-2-1, 51-1-20D, & 51-1-21.
